# SDR 06FDEA1914

- Difficulty date: May 13, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARC4009
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP, INBOARD HINGE FITTING OUTBOARD   LOWER BORE   HOLE FOUND CORRODED.    RIGHT WING OUTBOARD FLAP ASSEMBLY REMOVED AND REPLACED AS   PER MM 27-50-  30-4 AND FLAP ADJUSTMENT CARRIED OUT AS PER MM 27-50-00-830-805. FLAP SYSTEM RANGE OF MOVEMENT TEST CARRIED OUT AS PER MM 27-50-00-710-801.
